# SDR DXTA200400306

- Difficulty date: May 3, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 5,799 hours, 3,731 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE PASSENGERS SMELLED A BURNING ODOR COMING FROM THE FORWARD PASSENGER SEATING AREA.  THE ODOR WAS COMING AND GOING AND HAD AN ODOR OF BURNED INSULATION OR WIRING,  DIVERTED AIRCRAFT.  INSPECTED WIRING BEHIND THE METER CONTROL PANEL AND FOUND NO EVIDENCE OF BURNED WIRES, CLEANED COALESCER SOCK IAW MM, RAN AIRCRAFT NO FURTHER ODOR DETECTED.
